Open Access
Translator Disclaimer
2002 The Carleman inequality for linear parabolic equations in $L^q$-norm
V. Barbu
Differential Integral Equations 15(5): 513-525 (2002).

Abstract

The Carleman inequality for linear parabolic equations (see [5]) is extended to $L^q, 1\leq q\leq 2$ norm. Two applications pertaining maximum principle for the Bolza problem and stabilization of the semilinear heat equation are given.

Citation

Download Citation

V. Barbu. "The Carleman inequality for linear parabolic equations in $L^q$-norm." Differential Integral Equations 15 (5) 513 - 525, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1034.93029
MathSciNet: MR1895894

Subjects:
Primary: 35K20
Secondary: 35B35 , 35B45 , 35B50 , 35K55

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.15 • No. 5 • 2002
Back to Top